# SDR 05FDEA02847

- Difficulty date: September 13, 2005
- Submitted: September 13, 2005
- Operation: Air carrier
- Aircraft: N594FE
- Make and model: Doug MD-11
- Aircraft serial: 48552
- Aircraft time: 44,798 hours, 6,693 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Nicked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK - DVI CARRIED OUT ON INTERIOR FUSELAGE, NICK FOUND ON FRAME 535 LEFT HAND AT G-NET CAUSED BY SUPPORT YOKES.  MAIN DECK STATION 535 LEFT HAND FRAME REPAIRED AS PER DWG SRZ-53-503. THIS REPAIR CLASSIFIED AS MAJOR REPAIR AS PER GMM 6-2-100.
